# SDR HALA0600647

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 14,762 hours, 2,843 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FMC DISPLAYED ON EICAS WITH NO CORRESPONDING FMS MESSAGE.  NO EICAS MESSAGE "FMC" DISPLAYED ON ARRIVAL.  OPS CHECK OK PER MM 34-61-00.
